Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 381, NWS Atlanta, GA

August 18, 2007Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 18, 2007, 7:28 PM EDT for Wilcox County, Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2007, 7:28 PM EDT (23:28 UTC)
Expired
Aug 18, 2007, 8:00 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 7:30 PM EDTHAIL 16 Sse Rochelle, GAONE INCH DIAMETER HAIL REPORTED NEAR OWENSBORO ON HWY 233.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1246 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 182328
SVRFFC
GAC315-190000-
/O.NEW.KFFC.SV.W.0381.070818T2328Z-070819T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT SAT AUG 18 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WILCOX COUNTY IN CENTRAL GEORGIA

* UNTIL 800 PM EDT

* AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR ROCHELLE...MOVING WEST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PITTS
  AND SEVILLE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3184 8336 3197 8329 3210 8362 3186 8361

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 6:15 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Aug 18, 6:15 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT SAT AUG 18 2007

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

UPPER RIDGE STILL IN PLACE OVER THE SOUTHEAST...WITH UPPER LOW
BEGINNING TO MOVE WEST ACROSS THE NORTHERN GULF. THE FRONT THAT
CAUSED ALL THE ACTIVITY FRIDAY AFTERNOON AND EVENING IS STILL
SLOWLY WORKING ITS WAY ACROSS THE STATE...NOT MUCH PUSH BEHIND
IT AND IS NEARLY STATIONARY...AND THE DRIER DEWPOINTS WILL SLOWLY
FILTER INTO NORTH GEORGIA BEHIND THE FRONT LATER TONIGHT AND INTO
SUNDAY. SOME MOISTURE RETURN AROUND THE PERIPHERY OF THE WESTERN
ATLANTIC SURFACE HIGH WILL ALLOW STORMS TO FORM SOUTH OF THE FRONT
THIS AFTERNOON AND EVENING...SHOULD NOT BE AN ISSUE FOR THE NORTH
PART OF THE FORECAST AREA BUT WITH CAPES IN THE SOUTHERN PORTIONS OF
THE CWA ALREADY 2000-3000 J/KG AND LIS BELOW -6C...THE ADDED LIFT
WITH THE FRONT AND SLIGHTLY COOLER TEMPERATURES ALOFT DUE TO THE
UPPER LEVEL LOW MAY ALLOW FOR ISOLATED SEVERE THUNDERSTORMS WITH
DAMAGING WINDS THE MAIN THREAT.

THE REMNANTS OF TD ERIN PHASE WITH A MIDLEVEL SHORTWAVE TOWARD THE
END OF THE SHORT TERM...ALTHOUGH THERE ARE SOME DISAGREEMENTS IN
THE MODELS WITH THIS SCENARIO...BUT THE GFS IS SUPPORTED BY OTHER
MODELS ALOFT SO HAVE GONE WITH ITS SOLUTION FOR THE MOST PART.
THE SURFACE REFLECTION OF THIS WILL END UP WITH THE FRONT DRIFTING
BACK NORTH AND MERGING WITH A SURFACE TROUGH ACROSS THE OHIO
VALLEY. THE RESULTANT TROUGH ON THE GFS IS FURTHER SOUTH THAN
OTHER MODELS AND MIGHT RESULT IN POPS IN NORTH GEORGIA...BUT SREF
GUIDANCE INDICATES AROUND 10% SO HAVE NOT INCLUDED ANY POPS AT
THIS TIME. DID PUT SLIGHT CHANCE CENTRAL GEORGIA WITH A TYPICAL
SUMMERTIME PATTERN RETURNING AS UPPER HIGH REMAINS FIRMLY
ENTRENCHED OVER THE AREA. ALTHOUGH TEMPS SHOULD COOL DOWN SLIGHTLY
THEY REMAIN ABOVE NORMAL.

.LONG TERM /TUESDAY THROUGH SATURDAY/...

UPPER RIDGE REMAINS THE STORY OF THE EXTENDED...REMAINING IN PLACE
OVER THE SOUTHEAST WITH MAINLY A DIURNAL SUMMERTIME PATTERN OF
POPS AND ABOVE NORMAL TEMPERATURES IN PLACE. NO REAL CHANGE TO
SPEAK OF UNTIL LATE IN THE WEEK WHEN AN UPPER LOW TRIES TO DIG
SOUTH INTO THE CENTRAL PART OF THE COUNTRY FROM CANADA. THIS
PUSHES A FRONT THROUGH MOST OF THE COUNTRY...ALTHOUGH ITS
DIFFICULT TO TELL AT THIS TIME AND THIS FAR OUT EXACTLY HOW FAR
THE FRONT WILL PROGRESS BEFORE IT WASHES OUT. THE GFS IS FASTER
WITH THIS SYSTEM AND NOT AS DEEP WITH THE UPPER TROUGH BUT THERE
IS SOME AGREEMENT ON THE GENERAL TREND. NO CHANGES TO THE
EXTENDED.

&&

.AVIATION...
SCATTERED CONVECTION LINING UP ALONG THE SURFACE TROUGH OVER NORTH
GEORGIA MAY LAST A BIT LONGER THAN THE ISOLATED CONVECTION ELSEWHERE
IN NORTH AND CENTRAL GEORGIA. ONLY SITE THAT MAY NEED AN INITIAL
PERIOD OF VICINITY TSRA WILL LIKELY BE KATL...BUT I WILL MAKE MY
FINAL DECISION BASED ON PROXIMITY OF STORMS AT ISSUANCE TIME. I DO
EXPECT ACTIVITY TO BE ENDING BY 06Z ACROSS THE FORECAST AREA.
OTHERWISE IT LOOKS LIKE A REPEAT OF RECENT DAYS WITH A MIXTURE OF
VFR AND MVFR VISIBILITIES AND UNLIMITED CEILINGS OUTSIDE OF
CONVECTION. A BRIEF PERIOD OF IFR VISIBILITIES IS POSSIBLE BETWEEN
08Z AND 13Z...ESPECIALLY SOUTH OF THE TROUGH WHERE SURFACE DEW
POINTS REMAIN IN THE LOWER 70S. WINDS SHOULD REMAIN SOUTHEAST TO
EAST ACROSS THE REGION AT LESS THAN 10 KTS OUTSIDE OF CONVECTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  96  71  95  71 /   5  10  10  10  10
ATLANTA         75  95  74  94  74 /   5  10  10  10  10
BLAIRSVILLE     64  92  66  90  65 /   5  10  10  10  10
CARTERSVILLE    71  96  68  94  68 /   5  10  10  10  10
COLUMBUS        74  97  76  94  76 /  10  10  10  20  10
GAINESVILLE     72  94  71  93  72 /   5  10  10  10  10
MACON           71  97  72  96  74 /  10  10  10  20  10
ROME            70  95  70  94  70 /   5  10  10  10  10
PEACHTREE CITY  68  94  67  92  69 /   5  10  10  10  10
VIDALIA         73  96  73  95  73 /  10  10  10  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDP
Hazardous weather outlook, Aug 18, 10:35 AM EDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1035 AM EDT SAT AUG 18 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1035 AM EDT SAT AUG 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING
ACROSS CENTRAL GEORGIA.

.SYNOPSIS...
A STATIONARY FRONT ACROSS NORTH GEORGIA WILL DRIFT NORTH OF THE AREA
TONIGHT. A SURFACE THERMAL TROUGH ACROSS SOUTH CENTRAL GEORGIA WILL
DISSIPATE TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS AND POSSIBLY LARGE HAIL. FREQUENT LIGHTNING CAN ALSO BE
EXPECTED. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE
ACROSS CENTRAL GEORGIA FROM HEARD TO EMANUEL COUNTIES AND SOUTH THIS
AFTERNOON AND EVENING.

.DISCUSSION...
A MOIST AIRMASS WILL BECOME UNSTABLE ACROSS CENTRAL GEORGIA
WITH CAPES OF 1500 TO 2500 AND LIFTED INDICES OF MINUS 3 TO MINUS 7.
THIS WILL GIVE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS WITH
DAMAGING WINDS ASSOCIATED...THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT EXPECTED AT THIS TIME BUT SPOTTERS ARE
ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

BDL

In the hours before

Special weather statement, Aug 18, 6:13 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT SAT AUG 18 2007

GAZ053-054-056-182245-
613 PM EDT SAT AUG 18 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
WEST SPALDING...COWETA AND FAYETTE COUNTIES UNTIL 645 PM EDT...

AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROOKS...MOVING WEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
SPALDING...COWETA AND FAYETTE COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE ZETELLA...RIO...INMAN...
BIRDIE...WOOLSEY...SUNNY SIDE...BROOKS...STARRS MILL...SENOIA...
TYRONE...TURIN...SHARPSBURG AND PEACHTREE CITY. BRIEF HEAVY DOWNPOURS
MAY CAUSE PONDING OF WATER ON ROADWAYS.

16
Special weather statement, Aug 18, 6:19 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT SAT AUG 18 2007

GAZ042-044-053-182245-
619 PM EDT SAT AUG 18 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
NORTH COWETA...EAST CARROLL AND SOUTHWEST FULTON COUNTIES UNTIL 645
PM EDT...

AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADRAS...MOVING WEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
NORTH COWETA...EAST CARROLL AND SOUTHWEST FULTON COUNTIES THROUGH
645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE THOMAS
CROSSROADS...MADRAS...PALMETTO...ROSCOE...SARGENT AND WHITESBURG.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

16
Special weather statement, Aug 18, 6:51 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 PM EDT SAT AUG 18 2007

GAZ042-052-053-182315-
651 PM EDT SAT AUG 18 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN HEARD...COWETA AND
CARROLL COUNTIES UNTIL 715 PM EDT...

AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CLEM TO HARALSON...MOVING WEST AT 15 MPH.

THESE STORMS HAVE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS HEARD...
COWETA AND CARROLL COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SARGENT...LOWELL...HANDY...CLEM...
WHITESBURG...TURIN...SHARPSBURG...NEWNAN...MORELAND...HARALSON...
GRANTVILLE...EAST NEWNAN...THOMAS CROSSROADS...MADRAS AND ROSCOE.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

16
Special weather statement, Aug 18, 6:57 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT SAT AUG 18 2007

GAZ066-067-182330-
657 PM EDT SAT AUG 18 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
NORTH TROUP AND NORTHWEST MERIWETHER COUNTIES UNTIL 730 PM EDT...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LONE OAK...MOVING WEST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
NORTH TROUP AND NORTHWEST MERIWETHER COUNTIES THROUGH 730 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LUTHERSVILLE...
SAINT MARKS...LONE OAK...HOGANSVILLE AND HARRISONVILLE. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

16
Special weather statement, Aug 18, 7:08 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT SAT AUG 18 2007

GAZ108-110-182345-
708 PM EDT SAT AUG 18 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
EAST WILCOX AND WEST TELFAIR COUNTIES UNTIL 745 PM EDT...

AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF BROWNING...MOVING WEST AT 15
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
EAST WILCOX AND WEST TELFAIR COUNTIES THROUGH 745 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHINA HILL...BROWNING...
ABBEVILLE AND OWENSBORO. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS.

16
Special weather statement, Aug 18, 7:15 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT SAT AUG 18 2007

GAZ052-053-066-067-182345-
715 PM EDT SAT AUG 18 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
NORTHEAST TROUP...NORTHWEST MERIWETHER...HEARD AND SOUTHWEST COWETA
COUNTIES UNTIL 745 PM EDT...

AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRANTVILLE...MOVING WEST TO NORTHWEST AT 15
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
NORTHEAST TROUP...NORTHWEST MERIWETHER...HEARD AND SOUTHWEST COWETA
COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE SAINT MARKS...MORELAND...LUTHERSVILLE...LONE OAK...
GRANTVILLE...STEPHENS CROSSROADS...HOGANSVILLE...CORINTH...
HARRISONVILLE...HANDY AND COOKSVILLE. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:06 PM EDTSevere Thunderstorm WarningFFCMacon24 min
Aug 17, 8:12 PM EDTSevere Thunderstorm WarningFFCBleckley, Pulaski33 min
Aug 17, 8:17 PM EDTSevere Thunderstorm WarningFFCHouston, Peach28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.